# SDR ABXA2019103126164

- Difficulty date: October 26, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 87,788 hours, 29,373 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 311T21112
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE UPPER SURFACE OF THE LEFT PYLON FORWARD UPPER SPAR WEB APPROXIMATELY AT NACELLE STATION 227. THE WEB WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
